Livres ouverts en géométrie de contact [d'après Emmanuel Giroux]
Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981, Astérisque no. 317  (2008), Talk no. 969, p. 91-117
@incollection{AST_2008__317__91_0,
     author = {Colin, Vincent},
     title = {Livres ouverts en g\'eom\'etrie de contact [d'apr\`es Emmanuel Giroux]},
     booktitle = {S\'eminaire Bourbaki - Volume 2006/2007  - Expos\'es 967-981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {317},
     year = {2008},
     note = {talk:969},
     pages = {91-117},
     zbl = {1156.57020},
     mrnumber = {2487731},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2008__317__91_0}
}
Colin, Vincent. Livres ouverts en géométrie de contact [d'après Emmanuel Giroux], in Séminaire Bourbaki - Volume 2006/2007  - Exposés 967-981, Astérisque, no. 317 (2008), Talk no. 969, pp. 91-117. http://www.numdam.org/item/AST_2008__317__91_0/

[1] C. Abbas, K. Cieliebak & H. Hofer - The Weinstein conjecture for planar contact structures in dimension three, Comment. Math. Helv. 80 (2005), p. 771-793. | Article | MR 2182700 | Zbl 1098.53063

[2] V. I. Arnol'D - Some remarks on symplectic monodromy of Milnor fibrations, in The Floer mémorial volume, Progr. Math., vol. 133, Birkhäuser, 1995, p. 99-103. | Article | MR 1362824 | Zbl 0970.53043

[3] D. Bennequin - Entrelacements et équations de Pfaff, in Third Schnepfenried geometry conférence 1982, Vol. 1, Astérisque, vol. 107, Soc. Math. France, 1983, p. 87-161. | Numdam | MR 753131 | Zbl 0573.58022

[4] F. A. Bogomolov & B. De Oliveira - Stein small déformations of strictly pseudoconvex surfaces, in Birational algebraic geometry (Baltimore, MD, 1996), Contemp. Math., vol. 207, Amer. Math. Soc., 1997, p. 25-41. | Article | MR 1462922 | Zbl 0889.32021

[5] F. Bourgeois - Odd dimensional tori are contact manifolds, Int. Math. Res. Not. 30 (2002), p. 1571-1574. | Article | MR 1912277 | Zbl 1021.53055

[6] C. Caubel, A. Némethi & P. Popescu-Pampu - Milnor open books and Milnor fillable contact 3-manifolds, Topology 45 (2006), p. 673-689. | Article | MR 2218761 | Zbl 1098.53064

[7] V. Colin - Chirurgies d'indice un et isotopies de sphères dans les variétés de contact tendues, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), p. 659-663. | Article | MR 1447038 | Zbl 0876.57051

[8] V. Colin, Recollement de variétés de contact tendues, Bull. Soc. Math. France 127 (1999), p. 43-69. | Article | Numdam | Numdam | MR 1700468 | Zbl 0930.53053

[9] V. Colin, Sur la torsion des structures de contact tendues, Ann. Sci. École Norm. Sup. (4) 34 (2001), p. 267-286. | Article | Numdam | MR 1841879 | Zbl 1035.53119

[10] V. Colin, Une infinité de structures de contact tendues sur les variétés toroïdales, Comment. Math. Helv. 76 (2001), p. 353-372. | Article | MR 1839351 | Zbl 1005.57014

[11] V. Colin, E. Giroux & K. Honda - Finitude homotopique et isotopique des structures de contact tendues, en préparation. | Article | Numdam | Zbl 1268.57013

[12] V. Colin, E. Giroux & K. Honda, On the coarse classification of tight contact structures, in Topology and geometry of manifolds (Athens, GA, 2001), Proc. Sympos. Pure Math., vol. 71, Amer. Math. Soc., 2003, p. 109-120. | Article | MR 2024632 | Zbl 1052.57036

[13] V. Colin & K. Honda - Reeb vector fields and open book décompositions, en préparation. | Article | Zbl 1266.57013

[14] S. K. Donaldson - Symplectic submanifolds and almost-complex geometry, J. Differential Geom. 44 (1996), p. 666-705. | Article | MR 1438190 | Zbl 0883.53032

[15] S. K. Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999), p. 205-236. | Article | MR 1802722 | Zbl 1040.53094

[16] Y. Eliashberg - Classification of overtwisted contact structures on 3-manifolds, Invent. Math. 98 (1989), p. 623-637. | Article | MR 1022310 | Zbl 0684.57012

[17] Y. Eliashberg, Filling by holomorphic discs and its applications, in Geometry of lowdimensional manifolds, 2 (Durham, 1989), London Math. Soc. Lecture Note Ser., vol. 151, Cambridge Univ. Press, 1990, p. 45-67. | MR 1171908 | Zbl 0731.53036

[18] Y. Eliashberg, Topological characterization of Stein manifolds of dimension >2, Internat. J. Math. 1 (1990), p. 29-46. | Article | MR 1044658 | Zbl 0699.58002

[19] Y. Eliashberg, Contact 3-manifolds twenty years since J. Martinet's work, Ann. Inst. Fourier (Grenoble) 42 (1992), p. 165-192. | Article | Numdam | MR 1162559 | Zbl 0756.53017

[20] Y. Eliashberg, A few remarks about symplectic filling, Geom. Topol. 8 (2004), p. 277-293. | Article | MR 2023279 | Zbl 1067.53070

[21] Y. Eliashberg & M. Gromov - Convex symplectic manifolds, in Several complex variables and complex geometry, Part 2 (Santa Cruz, CA, 1989), Proc. Sympos. Pure Math., vol. 52, Amer. Math. Soc., 1991, p. 135-162. | Article | MR 1128541 | Zbl 0742.53010

[22] Y. Eliashberg & W. Thurston - Confoliations, University Lecture Series, vol. 13, American Mathematical Society, 1998. | MR 1483314 | Zbl 0893.53001

[23] J. B. Etnyre - On symplectic fillings, Algebr. Geom. Topol. 4 (2004), p. 73-80. | Article | MR 2023278 | Zbl 1078.53074

[24] J. B. Etnyre, Planar open book decompositions and contact structures, Int. Math. Res. Not. 79 (2004), p. 4255-4267. | Article | MR 2126827 | Zbl 1069.57016

[25] J. B. Etnyre & K. Honda - On the nonexistence of tight contact structures, Ann. of Math. (2) 153 (2001), p. 749-766. | Article | MR 1836287 | Zbl 1061.53062

[26] J. B. Etnyre & K. Honda, Tight contact structures with no symplectic fillings, Invent. Math. 148 (2002), p. 609-626. | Article | MR 1908061 | Zbl 1037.57020

[27] E. Giroux - Structures de contact, livres ouverts et tresses, en préparation.

[28] E. Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991), p. 637-677. | Article | MR 1129802 | Zbl 0766.53028

[29] E. Giroux, Topologie de contact en dimension 3 (autour des travaux de Yakov Eliashberg), Séminaire Bourbaki (1992/93), exposé n°760, Astérisque 216 (1993), p. 7-33. | Numdam | MR 1246390 | Zbl 0793.53037

[30] E. Giroux, Une infinité de structures de contact tendues sur une infinité de variétés, Invent. Math. 135 (1999), p. 789-802. | Article | MR 1669264 | Zbl 0969.53044

[31] E. Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000), p. 615-689. | Article | MR 1779622 | Zbl 1186.53097

[32] E. Giroux, Structures de contact sur les variétés fibrées en cercles audessus d'une surface, Comment. Math. Helv. 76 (2001), p. 218-262. | Article | MR 1839346 | Zbl 0988.57015

[33] E. Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, in Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002), Higher Ed. Press, 2002, p. 405-414. | MR 1957051 | Zbl 1015.53049

[34] E. Giroux & N. Goodman - On the stable equivalence of open books in three-manifolds, Geom. Topol. 10 (2006), p. 97-114. | Article | MR 2207791 | Zbl 1100.57013

[35] E. Giroux & J.-P. Mohsen - Structures de contact et fibrations symplectiques au-dessus du cercle, en préparation, corrigendum.

[36] N. Goodman - Overtwisted open books from sobering arcs, Algebr. Geom. Topol. 5 (2005), p. 1173-1195. | Article | MR 2171807 | Zbl 1090.57020

[37] H. Grauert - On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), p. 460-472. | Article | MR 98847 | Zbl 0108.07804

[38] J. W. Gray - Some global properties of contact structures, Ann. of Math. (2) 69 (1959), p. 421-450. | Article | MR 112161 | Zbl 0092.39301

[39] M. Gromov - Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), p. 307-347. | Article | MR 809718 | Zbl 0592.53025

[40] K. Honda - On the classification of tight contact structures. I, Geom. Topol. 4 (2000), p. 309-368. | Article | MR 1786111 | Zbl 0980.57010

[41] K. Honda, On the classification of tight contact structures. II, J. Differential Geom. 55 (2000), p. 83-143. | Article | MR 1849027 | Zbl 1038.57007

[42] K. Honda, Gluing tight contact structures, Duke Math. J. 115 (2002), p. 435-478. | Article | MR 1940409 | Zbl 1026.53049

[43] K. Honda, W. H. Kazez & G. Matić - Convex decomposition theory, Int. Math. Res. Not. 2 (2002), p. 55-88. | Article | MR 1874319 | Zbl 0992.57008

[44] K. Honda, W. H. Kazez & G. Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007), p. 427-449. | Article | MR 2318562 | Zbl 1167.57008

[45] A. Ibort, D. Martinez-Torres & F. Presas - On the construction of contact submanifolds with prescribed topology, J. Differential Geom. 56 (2000), p. 235-283. | Article | MR 1863017 | Zbl 1034.53088

[46] P. Kronheimer & T. Mrowka - Witten's conjecture and property P, Geom. Topol. 8 (2004), p. 295-310. | Article | MR 2023280 | Zbl 1072.57005

[47] P. Kronheimer, T. Mrowka, P. Ozsváth & Z. Szabó - Monopoles and lens space surgeries, Ann. Math. 165 (2007), p. 457-546. | Article | MR 2299739 | Zbl 1204.57038

[48] A. Loi & R. Piergallini - Compact Stein surfaces with boundary as branched covers of B 4 , Invent. Math. 143 (2001), p. 325-348. | Article | MR 1835390 | Zbl 0983.32027

[49] J. Milnor - Morse theory, Based on lecture notes by M. Spivak and R. Wells. Annals of Mathematics Studies, No. 51, Princeton University Press, 1963. | MR 163331 | Zbl 0108.10401

[50] J. Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, 1968. | MR 239612 | Zbl 0184.48405

[51] W. Neumann & L. Rudolph - Unfoldings in knot theory, Math. Ann. 278 (1987), p. 409-439. | Article | MR 909235 | Zbl 0675.57010

[52] P. Ozsváth & Z. Szabó - Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005), p. 39-61. | Article | MR 2153455 | Zbl 1083.57042

[53] F. Quinn - Open book decompositions, and the bordism of automorphisms, Topology 18 (1979), p. 55-73. | Article | MR 528236 | Zbl 0425.57010

[54] L. Siebenmann - Les bissections expliquent le théorème de Reidemeister-Singer, prépublication (Orsay), 1979.

[55] J. Stallings - On flbering certain 3-manifolds, in Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961), Prentice-Hall, 1962, p. 95-100. | MR 158375 | Zbl 1246.57049

[56] W. Thurston & H. E. Winkelnkemper - On the existence of contact forms, Proc. Amer. Math. Soc. 52 (1975), p. 345-347. | Article | MR 375366 | Zbl 0312.53028

[57] I. Torisu - Convex contact structures and fibered links in 3-manifolds, Internat. Math. Res. Notices 9 (2000), p. 441-454. | Article | MR 1756943 | Zbl 0978.53133